View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Kolmanovskii, Vladimir
Author Affiliation, Ana.
Department of Mathematics and Computer Science
Article Title
On stability of hybrid stochastic equations
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Dynamic Systems and Applications
Translated Title
n/a
Reprint Status
n/a
Date of Publication
2000
Volume ID
9
Issue ID
n/a
Page(s)
541-58
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
The stochastic hybird (difference-differential) equation is considered in the form of a stochastic differential equation with respect to a semimartingale. Conditions on almost-sure asymptotic stability are obtained.